# SDR HNAA2017022400066

- Difficulty date: February 24, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N602DP
- Make and model: Emb EMB-145
- Aircraft serial: 145048
- Aircraft time: 44,145 hours, 37,398 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR, LIKE SULPHUR DURING LANDING AND TAXI.  INSPECTED, NO ODOR WAS NOTED. OK FOR SERVICE.
